Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 4, Issue 3, Pages 203-210
http://dx.doi.org/10.1155/S1048953391000163

A single-server queue with random accumulation level

Department of Applied Mathematics, Florida Institute of Technology, Melbourne 32901, FL, USA

Received 1 March 1991; Revised 1 June 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jewgeni H. Dshalalow, “A single-server queue with random accumulation level,” Journal of Applied Mathematics and Stochastic Analysis, vol. 4, no. 3, pp. 203-210, 1991. https://doi.org/10.1155/S1048953391000163.